# SDR 2001UALA02406

- Difficulty date: December 12, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 26,515 hours, 5,280 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Wrong Part
- Location: Fuselage
- Part time: 26,515 hours, 5,280 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THERE IS A PROTRUDING HEAD RIVET IN THE EXTRA CRITICAL AREA (REF RVSM).  RIVET IS LOCATED LEFT SIDE OF FUSELAGE APPROXIMATELY 2 FEET FORWARD OF STATIC PORTS BELOW DOOR 2L.  MAJOR REPAIR ACCOMPLISHED.  REPLACED RIVET WITH ONE SIZE OVER FLUSH HEAD AND MICROSHAVED.
